Les (a,b)-algèbres à homotopie près
Annales mathématiques Blaise Pascal, Volume 17 (2010) no. 1, p. 97-151

We study in this article the concepts of algebra up to homotopy for a structure defined by two operations . and [,]. Having determined the structure of G algebras and P algebras, we generalize this construction and we define a structure of (a,b)-algebra up to homotopy. Given a structure of commutative and differential graded Lie algebra for two shifts degree given by a and b, we will give an explicit construction of the associate algebra up to homotopy and we clarify the relationship between (a,b)-algebra and algebra over the operad of little n+1-dimensional cubes.

On étudie dans cet article les notions d’algèbre à homotopie près pour une structure définie par deux opérations . et [,]. Ayant déterminé la structure des G algèbres et des P algèbres, on généralise cette construction et on définit la stucture des (a,b)-algèbres à homotopie près. Etant donnée une structure d’algèbre commutative et de Lie différentielle graduée pour deux décalages des degrés donnés par a et b, on donnera une construction explicite de l’algèbre à homotopie près associée et on précisera la relation entre les (a,b)-algèbres et les algèbres sur l’homologie de l’opérade des petits cubes en toute dimension.

DOI : https://doi.org/10.5802/ambp.279
Classification:  18G55,  16W30,  17B63,  16E45
@article{AMBP_2010__17_1_97_0,
     author = {Aloulou, Walid},
     title = {Les $(a,b)$-alg\`ebres \`a homotopie pr\`es},
     journal = {Annales math\'ematiques Blaise Pascal},
     publisher = {Annales math\'ematiques Blaise Pascal},
     volume = {17},
     number = {1},
     year = {2010},
     pages = {97-151},
     doi = {10.5802/ambp.279},
     mrnumber = {2674655},
     zbl = {1204.18007},
     language = {fr},
     url = {http://www.numdam.org/item/AMBP_2010__17_1_97_0}
}
Aloulou, Walid. Les $(a,b)$-algèbres à homotopie près. Annales mathématiques Blaise Pascal, Volume 17 (2010) no. 1, pp. 97-151. doi : 10.5802/ambp.279. http://www.numdam.org/item/AMBP_2010__17_1_97_0/

[1] Aloulou, W.; Arnal, D.; Chatbouri, R. Cohomologie de Chevalley des graphes vectoriels, Pacific J of Math, Tome 229 (2007) no. 2, pp. 257-292 | Article | MR 2276511 | Zbl pre05366194

[2] Aloulou, W.; Arnal, D.; Chatbouri, R. Algèbres et cogèbres de Gerstenhaber et cohomologies de Chevalley-Harrison, Bulletin des Sciences Mathématiques, Tome 133 (2009) no. 1, pp. 1-50 | Article | MR 2483521 | Zbl 1159.18006

[3] Arnal, D.; Manchon, D.; Masmoudi, M. Choix des signes pour la formalité de M. Kontsevich, Pacific J of Math, Tome 203 (2002) no. 1, pp. 23-66 | Article | MR 1895924 | Zbl 1055.53066

[4] Azcárraga, J. A.De; Izquierdo, J. M.; Perelemov, A. M.; Pérez-Bueno, J. C. The 2 -graded Schouten-Nijenhuis bracket and generalized super-Poisson structures (1997) (preprint arXiv :hep-th/9612186v2) | Zbl 0883.58007

[5] Basdouri, I.; Ammar, M. Ben Cohomology of 𝔬𝔰𝔭(1|2) acting on linear differential operators on the supercircle S 1|1 (2007) (Preprint arXiv :0709.1768v1 [math.RT] 12) | Zbl 1138.53066

[6] Boardman, J. M.; Vogt, R. M. Homotopy invariant algebraic structures on topological spaces, Springer-Verlag, Berlin, Lecture Notes in Mathematics, Vol. 347 (1973) | MR 420609 | Zbl 0285.55012

[7] Bordemann, M.; Ginot, G.; Halbout, G.; Herbig, H.C.; Waldmann, S. Formalité G adaptée et star-représentations sur des sous variétés coïsotropes (2005) (Preprint arXiv :math.QA/0504276 v 1)

[8] Cattaneo, A. S.; Felder, G. Relative formality theorem and quantisation of coisotropic submanifolds, Adv. Math., Tome 208 (2007) no. 2, pp. 521-548 | Article | MR 2304327 | Zbl 1106.53060

[9] Cohen, F. Homology of Ω n+1 Σ n+1 X and C n+1 X, n>0, Bull. Amer. Math. Soc., Tome 79 (1973) no. 6, pp. 1236-1241 | Article | MR 339176 | Zbl 0281.55004

[10] Cohen, R. L.; Voronov, A. A. Notes on string topology, string topology and cyclic homology, Adv. courses Math. CRM Barcelona, Birkhäuser, Basel (2006), pp. 1-95 | MR 2240287

[11] Fresse, B. Théorie des opérades de Koszul et homologie des algèbres de Poisson, Annales mathématiques Blaise Pascal, Tome 13 (2006) no. 2, pp. 237-312 | Article | Numdam | MR 2275449 | Zbl 1141.55006

[12] Getzler, E. Batalin-Vilkovisky algebras and two-dimensional topological field theories, Comm. Math. Phys, Tome 159 (1994) no. 2, pp. 265-285 | Article | MR 1256989 | Zbl 0807.17026

[13] Getzler, E.; Jones, J.D.S. Operads, homotopy algebra and iterated integrals for double loop spaces (1994) (Preprint arXiv :hep-th/9403055)

[14] Ginot, G. Homologie et modèle minimal des algèbres de Gerstenhaber, Annales mathématiques Blaise Pascal, Tome 11 (2004) no. 1, pp. 95-126 | Article | Numdam | MR 2077240 | Zbl 1139.16301

[15] Ginot, G.; Halbout, G. A formality theorem for Poisson manifolds, Lett. Math. Phys., Tome 66 (2003), pp. 37-64 | Article | MR 2064591 | Zbl 1066.53145

[16] Kontsevich, M.; Soibelman, Y. Deformations of algebras over operads and the Deligne conjecture, Conférence Moshé Flato 1999, vol I (Dijon), Math. Phys. Stud., 21, Kluwer Acad. Publ., Dordrecht (2000), pp. 255-307 | MR 1805894 | Zbl 0972.18005

[17] Kupershmidt, B. Odd and even Poisson brackets in dynamical systems, Lett. Math. Phys., Tome 9 (1985), pp. 323-330 | Article | MR 796633 | Zbl 0585.58020

[18] Leites, D. A. New superalgebras and mechanics, Sov. Math. Dokl., Tome 18 (1977), pp. 1277-1280 | Zbl 0403.17002

[19] Loday, J.L. Cyclic Homology, Second Edition Grundlerhren der Mathematischen Wissenschaften A series of comprehensive studies in mathematics Springer-Verlag Tome 301 (1992) | MR 1217970 | Zbl 0780.18009

[20] Maclane, S. Homology, Grundlerhren der Mathematischen Wissenschaften Springer-Verlag, Berlin Tome 114 (1963) | MR 349792 | Zbl 0133.26502

[21] May, J.P. The geometry of iterated loop spaces, Springer-Verlag, Berlin-New York Tome 271 (1972) | MR 420610 | Zbl 0244.55009

[22] Tamarkin, D. Another proof of M. Kontsevich formality theorem (1998) (Preprint arXiv :math.QA/9803025 v 4)

[23] Tamarkin, D.; Tsygan, B. Noncommutative differential calculus, homotopy BV algebras and formality conjectures, Methods Funct. Anal. Topology, Tome 6 (2000) no. 2, pp. 85-100 | MR 1783778 | Zbl 0965.58010